# SDR DXTA200500747

- Difficulty date: May 31, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N886QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258486
- Aircraft time: 3,947 hours, 2,796 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: S9413117
- Condition: Torn
- Location: Eng Oil Cap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LT OIL PRESSURE GAUGE READ BETWEEN 25 PSI AND 40 PSI AT 38,000 FEET. TEN MINUTES LATER OIL PRESSURE LOW LIGHT ILLUMINATED AND GAUGE READ 23 PSI. PERFORMED PRECAUTIONARY SHUTDOWN VIA CHECKLIST.  FOUND OIL TO BE ORIGINATING FROM OIL SERVICING CAP AREA.  REMOVED OIL CAP AND FOUND 1/2 INCH SECTION O-RING REMAINING IN STAND PIPE.  REMOVED 1/2 INCH SECTION OF O-RING.  INSTALLED NEW O-RING, SERVICED ENG OIL 5 1/2 QTS OIL. WASHED AREA. LEAK AND OPS CHECKED GOOD MM 79-10-02.
